MathSciNet Relay Station
MathSciNet bibliographic data
MR1149749 15A18 (15A09)
Baksalary, Jerzy K.; Pukkila, Tarmo A note on invariance of the eigenvalues, singular values, and norms of matrix products involving generalized inverses. Linear Algebra Appl. 165 (1992), 125–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement